# SDR AALA20111020AFW02

- Difficulty date: October 10, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- Aircraft time: 91,704 hours, 17,410 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Condition: Migrated
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON STRUT FORWARD UPPER SPAR FITTING HAS MIGRATED BUSHING.  ACCOMPLISHED REPAIR PER EA B767-54-019590.
